For 35 weekends I've camped on the sofa and watched life pass me by. There were many times I questioned whether or not my heart would keep beating or if it was going to beat out of my chest. I've been dizzy, nauseated, and short of breathe for the entire TX. Vertigo has been my constant companion. I have half as much hair as when I started and my skin is leathery and has no color left (except for the rash!!)... I look like a character from Twilight. My bones and joints ache. And nothing tastes or smells right. I WANTED TO QUIT SO MANY TIMES!!!! I was never sure whether or not I'd make it to the end...but, halleluiah, I will do my last injection tonight!!!
Thank you! Thank you!! Thanks you!!! Being a part of the MedHelp family has made this journey so much more bearable!! I'm thankful for those who participated in studies to make these new drugs possible... it was devastating to not have any other options when I relapsed in 2003! I'm thankful for the members who provide educated responses and back them up with links. I'm thankful for the humor, the understanding, the shared frustration, and the kind words of encouragement! I'm thankful for those who posted when they were scared and feeling vulnerable... it let me know I wasn't alone! I'm thakful for those who share their tragic stories... it showed me how blessed I really am! I'm thankful for those who shared their good news along the way... it gave me hope to keep going! I'm thankful for those who go out of their way to advocate and spread awareness... especially while they're still treating! I'm thankful for each of you and I love you all!
I'm especially thankful that I've reached the end... I did make it after all!!!
congratulations on staying and finishing the course you should be very proud of yourself.Its great to know that you found the light at the end of what seems at times a very long tunnel. Proud of you. All the best for the future and lets us all know how you get on. YOU DESERVE TO BE HAPPY!!!
Congratulations! For someone who is just in week 8, it is posts like yours that give me hope and reality checks. I read everyone's posts and I feel excited when folks are excited, I feel sad when folks feel sad, I realize that we are all scared sometimes and that is ok. I know this is an individual journey that we must each make, however it becomes a journey that we all share through this site.
Congratulations for having the staying power to continue tx. You have great strength of character to keep on going with what is not an easy tx. Now it is finished! Yay!!! Now for SVR. Please keep us updated.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.